# SDR SWAA2022121380780

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 6,348 hours, 2,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Seat Row 16def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED FIRST OFFICER`S SIDE EMERGENCY EXIT ROW LIGHTS FLICKERING BETWEEN GREEN,RED, & WHITE.  ON FURTHER INVESTIGATION FOUND FLICKERING LIGHT AT SEAT ROW 16DEF. OK TO CONTINUE PER MEL 33-21-01AA.
